# SDR DALA1106970198

- Difficulty date: January 11, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 61,633 hours, 8,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 41,926 hours, 56,623 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT FLAP LWR SURFACE FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 57-53-01.  REPAIR 1, FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 201.
